# SDR SWAA2015110645840

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 27,991 hours, 16,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 147A5420U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR STRUCTURE & BILGE AREA, THRESHOLD STRAP INBD OF THE THRESHOLD WEB, CORRODED BETWEEN BS 790 - 847, RBL 21.  R & R WEB IAW SRM.
